# SDR DALA2021070903845

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Bs 1343-1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 NRC IS ISSUED BY FOUND OUT OF LIMITS THICKNESS MEASSUREMENT INSPECTION ON RH SIDE PLATE AT AFT CARGO COMPARTMENT, BTW STA 1343 TO 1344. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00826. RH SIDE PLATE AT AFT CARGO COMPARTMENT, BTW STA 1343 TO 1344 WAS REPAIRED. PER. ETI-57-21-340. REV 2. AND ER/A 592653-14, REV. ORIGINAL. (1867577)
